# SDR CALA2024100702572

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 51,523 hours, 28,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D35118613
- Condition: No Discrepancy
- Location: Fr1-Fr3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE UPPER FUSELAGE SKIN FR1-3 TO F.O.M. (CONTINUITY FITTING R EPLACEMENT).  REMOVED AND REINSTALLED FUSELAGE UPPER SKIN TO FOM CONTINUITY FI TTING REPLACEMENT AT FR1-FR3 IAW A319 SRM 51-72-11-911-001.
